Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I feel like an idiot.....


[An...]

Recommended Posts

So I've been on 1mg of Clonazepam for 12 months that and lately I've been having intermittent headaches, gastro issues, terrible jaw/neck/back/shoulder pain, insomnia.

 

Until reading these forums I had no idea I've pretty much hit my tolerance and am already in a state of withdrawal.

 

I guess this is my body's way of saying it's time to taper off of this stuff for good. I'm committing to that. Benzos no more.

Link to comment
Share on other sites

Yep! Time to join the club! Wish you didn't have to!

You may want to talk to the people that have done sensible tapers and hopefully they can help you plan a taper.

Best wishes in the journey ahead!

Link to comment
Share on other sites

Oh but don't feel like an idiot!

You are not! These drugs are just plain awful and doctors never warn you enough.

Not your fault :smitten:

Link to comment
Share on other sites

Thanks! I needed to hear that. I've been battling my psychiatrist on not upping the dosage because "you're on a manageable dose and people take these their entire lives."They're not effective anymore, I'm tired all the time, I feel like crap, and I want a good medically supervised tapering schedule...I suppose that's not the argument they want to hear.    :'(
Link to comment
Share on other sites

Yes, unfortunately you must advocate for yourself!

It's weird when you realize that many doctors are not as trustworthy as you thought, and makes it all the more special when you find one that is. They are out there....just hard to find.

Hope yours will support you with tapering. You can point them to resources like Benzo Information Coalition, and Prof. Ashton's work.

Sometimes it can be helpful.

Best wishes

Link to comment
Share on other sites

I guess there’s one thing I can be somewhat happy about with my experience. After 12 years I never needed to up my dosage. I guess that’s one silver lining. Or maybe not. If I did have what your experiencing after one year then maybe I would have stopped 11 years ago. Just thinking out loud.

 

You. Are. Not. An. Idiot.

 

We’re all (mostly) in the same boat. At least similar vessels. I support your path friend. I’m right there with you.

 

 

Link to comment
Share on other sites

×
×
  • Create New...